# SDR USAA2011041591505

- Difficulty date: April 3, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 42,196 hours, 15,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - S5 - LEVEL 2 FILIFORM CORROSION ON SHEER WEB BETWEEN FR69 TO FR70 & BETWEEN S23L TO S24L.  REPLACED SHEER WEB BETWEEN FR69 TO FR70 & BETWEEN S23L TO S24L IAW EO 05307Y284.
